Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Two linear programming algorithms for the linear discrete $ L\sb{1}$ norm problem


Authors: Ronald D. Armstrong and James P. Godfrey
Journal: Math. Comp. 33 (1979), 289-300
MSC: Primary 90C05
MathSciNet review: 0525398
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Computational studies by several authors have indicated that linear programming is currently the most efficient procedure for obtaining $ {L_1}$, norm estimates for a discrete linear problem. However, there are several linear programming algorithms, and the "best" approach may depend on the problem's structure (e.g., sparsity, triangularity, stability). In this paper we shall compare two published simplex algorithms, one referred to as primal and the other referred to as dual, and show that they are conceptually equivalent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 90C05

Retrieve articles in all journals with MSC: 90C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1979-0525398-2
PII: S 0025-5718(1979)0525398-2
Article copyright: © Copyright 1979 American Mathematical Society